# SDR ASAA2017050420636

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,561 hours, 2,222 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT THE RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. FOLLOWED THE QRH WAITED 3 MIN TURNED THE WINDOW HEAT SWITCH BACK ON AND THE OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED FIM TASK 30-41 TASK 801, RESET FAULT ON WHCU RAN WINDOW HEAT FOR 30 MIN NO FAULTS NOTED
